This Article 
   
 Share 
   
 Bibliographic References 
   
 Add to: 
 
Digg
Furl
Spurl
Blink
Simpy
Google
Del.icio.us
Y!MyWeb
 
 Search 
   
An Enhanced Approximation by Pair-Wise Analysis of Servers for Time Delay Distributions in Queueing Networks
January 1986 (vol. 35 no. 1)
pp. 54-61
P.G. Harrison, Department of Computing, Imperial College of Science and Technology, University of London
An approximation for the distribution of time delays experienced by a customer in a network of queues is presented. Approximate analytical models are necessary since exact solutions are only available for a very restricted class of networks, and are too complex computationally to be viable in practice. Approximations have so far often proved inadequate, particularly for closed networks with first come first served queueing disciplines. We also prove that the correlation between the sojourn times at successive servers on a customer's path in a closed queueing network with exponential servers is negative.
Index Terms:
time delays, Approximate analysis, computer systems modeling, error bounds, incremental algorithm, performance evaluation, queueing models
Citation:
P.G. Harrison, "An Enhanced Approximation by Pair-Wise Analysis of Servers for Time Delay Distributions in Queueing Networks," IEEE Transactions on Computers, vol. 35, no. 1, pp. 54-61, Jan. 1986, doi:10.1109/TC.1986.1676657
Usage of this product signifies your acceptance of the Terms of Use.